MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS U411 TEST SYSTEM; AUTOMATED URINALYSIS SYSTEM

ROCHE DIAGNOSTICS COBAS U411 TEST SYSTEM; AUTOMATED URINALYSIS SYSTEM
Model Number U411
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred in (b)(6).
 
Event or Problem Description
The customer alleged a possible patient sample mismatch on a cobas u 411 analyzer with an unspecified software version.The customer stated that there was a mismatch result between a patient id number and the test strip result because the instrument did not correctly match the sample with the work list.The customer realized the problem and reprocessed the patient sample.No incorrect results were delivered to the patient.There was no allegation of an adverse event.A field engineering specialist replaced the strip sensor and the display module.The cobas u411 software version was updated to version 3.3.3.The investigation is currently ongoing.
 
Additional Manufacturer Narrative
The cause of the event could not be determined.

Brand Name
COBAS U411 TEST SYSTEM
Common Device Name
AUTOMATED URINALYSIS SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7952741
Report Number1823260-2018-03530
Device Sequence Number19177730
Product Code KQO
UDI-Device Identifier04015630925636
UDI-Public4015630925636
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K093555
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberU411
Device Catalogue Number04906969001
Initial Date Received by Manufacturer 09/21/2018
Supplement Date Received by Manufacturer09/21/2018
Initial Report FDA Received Date10/10/2018
Supplement Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1